Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 1, pp. 81-99 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Linear $\infty$-harmonic maps between Riemannian manifolds

Ze-Ping Wang

Department of Mathematics $&$ Physics, Yunnan Wenshan Teachers' College, No. 2 Xuefu Road, Wenshan County, Wenshan, Yunnan 653000, People's Republic of China, e-mail:

Abstract: In this paper, we give complete classifications of linear $\infty$-harmonic maps between Euclidean and Heisenberg spaces, between Nil and Sol spaces. We also classify all $\infty$-harmonic linear endomorphisms of Sol space and show that there is a subgroup of $\infty$-harmonic linear automorphisms in the group of linear automorphisms of Sol space.

Keywords: $\infty$-harmonic maps, Nil space, Sol space, Heisenberg space

Classification (MSC2000): 58E20, 53C12

Full text of the article:

Electronic version published on: 29 Dec 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition